<  Back to the Polytechnique Montréal portal

Local branching

Matteo Fischetti and Andrea Lodi

Article (2003)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/25914/
Journal Title: Mathematical Programming (vol. 98, no. 1-3)
Publisher: Springer
DOI: 10.1007/s10107-003-0395-5
Official URL: https://doi.org/10.1007/s10107-003-0395-5
Date Deposited: 18 Apr 2023 15:19
Last Modified: 18 Apr 2023 15:19
Cite in APA 7: Fischetti, M., & Lodi, A. (2003). Local branching. Mathematical Programming, 98(1-3), 23-47. https://doi.org/10.1007/s10107-003-0395-5



Repository Staff Only

View Item View Item